# SDR CA060523010

- Difficulty date: May 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737724
- Aircraft serial: F001924
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14A55067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS 986 CORRODED AT CLIPNUT HOLES BETWEEN RBL 47 AND RBL 18.
